Graves' Disease Occurring after Surgery of a Multinodular Go…

Emerging


1
Citations
0
Refs
2008
Year
Search Works
Work Details
  • DOI 10.1055/s-2008-1078740
  • PMID https://pubmed.ncbi.nlm.nih.gov/18563680
  • OpenAlex ID W2076947897
  • Type Article
  • Language EN
  • Published 19 Jun 2008
  • Volume 117 (02)
  • Pages 95–97
  • Source Experimental and Clinical Endocrinology …
  • Publisher Thieme Medical Publishers (Germany)
  • FWCI 0.24
  • Countries 1
  • Institutions 1
  • Added 24 Jun 2016
  • Updated 26 Sep 2026
MENU
0

Graves' Disease Occurring after Surgery of a Multinodular Goiter: A Case Report

Article 2008 EN

The transition of toxic or nodular goiter to Graves' disease is known as a rare side effect of (131)I therapy. Here, we report the case of a 46-year-old German female with posttherapeutical Graves' disease after surgery of a multinodular goiter. Although the major part of the thyroid was excised the patient suffered from manifest Graves' disease including typical clinical and laboratory findings.…

1

Citations

0

References

5

Authors

0.24

FWCI

Topics
Keywords
UN Sustainable Development Goals
1 SDGs
Authors & Affiliations
5 authors
#AuthorInstitutionsORCID
1 Alexander Heinzel Heinrich Heine University Düss… (DE)
2 Hans‐Wilhelm Müller — —
3 Thorsten Dirk Poeppel — —
4 Rainer Engers — —
5 Hubertus Hautzel —

Data: OpenAlex